Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleMetrics
Research Article · Open access · Published 1 March 2017

Computational Analysis of Network ODE Systems in Metric Spaces: An Approach

Susmit Bagchi1

Journal of Computer Science, Volume 13, Issue 1, pp. 1–10 · doi.org/10.3844/jcssp.2017.1.10

7,891 accesses4,858 downloads4 citations (Crossref)Metrics
Cite Check for updates

Abstract

Traditionally, the concepts of graph theory are applied to design stationary computer networks and, to analyze dynamics of social networks. However, the majority of non-stationary network models are formulated by using Ordinary Differential Equations (ODE) with varying orders having homogeneous or non-homogeneous forms. However, the analysis of continuous solution spaces of ODE and understanding of the interplay of spaces in complex systems are difficult to formulate. This paper proposes an analytical model and an algorithm to analyze as well as determine characteristics of solution spaces of system of ODE. The analytical model employs structural elements of metric spaces. The algorithmic output and analysis illustrate that, the proposed model successfully determines the dynamics of solution intervals as well as structural interactions.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Bagchi, S. (2017). Computational Analysis of Network ODE Systems in Metric Spaces: An Approach. Journal of Computer Science, 13(1), 1–10. https://doi.org/10.3844/jcssp.2017.1.10

Licence
CC BY 3.0
Issue
Volume 13, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Computational Analysis of Network ODE Systems in Metric Spaces: An ApproachJournal of Computer Science · Volume 13, Issue 1 · pp. 1–10 · CC BY 3.0Download